Tensor product of dualizing complexes over a field

Liran Shaul

Research output: Contribution to journalArticlepeer-review


Given a field k, Noetherian k-schemes (resp., k-formal schemes) X, Y, and dualizing complexes RX, RYover X, Y, we show that RXkRY(resp., its derived completion) is a dualizing complex over X ×kY if and only if X ×kY is Noetherian of finite Krull dimension.

Original languageEnglish
Pages (from-to)143-147
Number of pages5
JournalTrends in Mathematics
StatePublished - 1 Jan 2016
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics (all)


Dive into the research topics of 'Tensor product of dualizing complexes over a field'. Together they form a unique fingerprint.

Cite this